# SDR 97ZZZX2103

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3056E
- Make and model: Cessna 172N
- Aircraft serial: 17271423
- System (JASC): 7110 · Engine Cowling System
- Part: Mount
- Part number: J74444
- Condition: Separation
- Location: Cowl Mount
- Part time: 12 hours
- Component: Lord
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS TEST FLOWN AFTER ANNUAL INSPECTION.  DURING FLIGHT AT AIRSPEED 10 KNOTS LESS THAN REDLINE, THE 6 LOWER COWL MOUNTS FAILED AT THE BONDED AREA TO THEIR BACKING PLATE.  THE COWL CONTACTED THE SPINNER BULKHEAD WITH MINOR DAMAGE.  STILL HAVE 2 NEW MOUNTS PURCHASED AT THE SAME TIME AS THE ONES THAT FAILED.  THEY ARE STAMPED WITH THE PROPER NUMBERS AND CURE DATE, HOWEVER, THE LAST 2 DIGITS OF P/N ARE OF A LARGER SIZE NUMBER THAN THE REST OF THE P/N'S.
